JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STABILITY OF AN ADDITIVE FUNCTIONAL INEQUALITY IN BANACH SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
STABILITY OF AN ADDITIVE FUNCTIONAL INEQUALITY IN BANACH SPACES
Chung, Sang-Cho;
  PDF(new window)
 Abstract
In this paper, we prove the generalized Hyers-Ulam stability of the additive functional inequality in Banach spaces where a positive integer and a real number t such that < n.
 Keywords
additive functional inequality;Banach space;
 Language
English
 Cited by
 References
1.
S.-C. Chung, On the stability of a genaral additive functional inequality in Banach spaces, J. Chungcheong Math. Soc. 26 (2013), no. 4, 907-913. crossref(new window)

2.
D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. 27 (1941), 222-224. crossref(new window)

3.
J. R. Lee, C. Park, and D. Y. Shin, Stability of an additive functional inequality in proper CQ*-algebras, Bull. Korean Math. Soc. 48 (2011), 853-871. crossref(new window)

4.
C. Park, Y. S. Cho, and M.-H. Han, Functional inequalities associated with Jordan-von Neumann-type additive functional equations, J. Inequal. Appl. 2007 (2007) Article ID 41820, 13 pages.

5.
S. M. Ulam, A Collection of the Mathematical Problems, Interscience Publ., New York, 1960.